# SDR BHKA2012032100001

- Difficulty date: March 21, 2012
- Submitted: March 25, 2012
- Operation: Air carrier
- Aircraft: N39FN
- Make and model: Lear 35LEAR
- Aircraft serial: 006
- Aircraft time: 16,631 hours, 8,901 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKE OFF, ACFT EXPERIENCED AN UN-COMMANDED ROLL.  FULL RT YOKE REQUIRED FOR STRAIGHT AND LEVEL FLIGHT.  FULL DOWN TRIM TO RIGHT REQUIRED FOR STRAIGHT AND LEVEL FLIGHT.  DUMPED 1500 LBS OF FUEL AT 7000", 15-20 NAUTICAL MILES OVER SEA.
